No Cover Image

Journal article 1049 views 144 downloads

Minimality conditions for wave speed in anisotropic smectic C∗ liquid crystals

Elaine Crooks Orcid Logo, Michael Grinfeld, Geoff McKay

Mathematical Methods in the Applied Sciences, Volume: 41, Issue: 1, Pages: 88 - 102

Swansea University Author: Elaine Crooks Orcid Logo

Check full text

DOI (Published version): 10.1002/mma.4596

Published in: Mathematical Methods in the Applied Sciences
ISSN: 01704214
Published: 2018
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 88
End Page: 102